Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Child has stomach pain, pain in calves, fever. Gave Tylenol, rubbed myoflex. Why is it?

My 4.5 yr old daughter woke up around 3am saying her stomach hurt and she had leg pain in her calves. I gave her Tylenol and rubbed Myoflex on her legs. 30 mins later he started throwing up and about 4 hrs later running fever. Her legs have hurt once more since then, and she throws up about every 2 hrs or so...is this just a regular virus or should I have it looked into? She is able to keep some liquids down sometimes and had a Popsicle...
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
Hi,

Your 4.5 yr old for sure seems to be having a viral infection.

Continue giving her tylenol and also give her an antiemetic so she stops vomiting and retaining more.The calf pain could be myalgia associated with viral infection.

Keep her well hydrated and offer her a light diet .If she fails to pass adequate urine then get her examined by her docter.

Bye
Take Care
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor